Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

H.Pylori infection followed by fatigue, headaches and mood swings - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi, I saw your video on H pylori bacterial infection and it really made sense to be. I have been suffering from H pylori for 6 months and my doctor only gave me a week of antibiotics. Im also seeing wierd symptoms like extreme fatigue, anxiety, headaches, mood swings, and also bloated feeling, cramps, burps , gas and other stomach related. My doctor told me h pylori does not cause fatigue and headaches and lethargy and she thinks im physco. H pylori is killing me, what can i do
Doctor :   hi
Doctor :  
ok
Doctor :  
you might need to have a second opinion
User :   what is your opinion
Doctor :  
although it is true that H.Pylori does not cause fatigue and headaches
Doctor :  
yet due to tha infection and the excess acid production
Doctor :  
you will not be able to eat properly
Doctor :  
and retain what you eat with proper absorption
Doctor :  
which will secondarily cause these symptoms
User :   iv read articles on h pylori on the internet and it aslo said h pylori causes fatigue and anxiety due to the hormone inbalance
User :   but i dont know what to do, my doctor isnt doing anything about it and it has effected my life
Doctor :  
yes, that is correct
Doctor :  
what i would suggest you is to take a second opinion on this
User :   how
Doctor :  
by another gastroenterologist
User :   i havent seen one
User :   yet
User :   my family doctor is saying this
User :   not gastroenterologist
Doctor :  
you need to see a gsatroenterolist who is the right person to treat your condition
Doctor :  
as they specialise in that
Doctor :  
GPs will do only superficial treatment to reduce the symptoms, complicated and persistent cases like in your case need specialist care and attention
User :   ok, so in your opinion h pylori does not cause these symptoms
Doctor :  
so meet a gastroenterologist,and take the H.Pylori treatment , the full and complete course
User :   ive taken the hp pack
Doctor :  
no, i told you that H.Pylori can cause these symptoms, not directly by itself, but due to the effects it has on th body
Doctor :  
have you followed what i have said?
Doctor :  
Is there any thing else I can help you with?
Doctor :   are you there?
Doctor :  
have you followed what i have said?
Doctor :   are you there?
User :   srry
User :   yes i am here
User :   i have one more
User :   question
Doctor :   ok
Doctor :  
please proceed with your query
Doctor :  
Please fill the feedback form, and comment box, and say done when done while i answer your next query.
User :   my body temp is usually 36.6, and sometimes i feel like i have a fever but my body temp is 37.1 but i burrn and its exactly like a fever
Doctor :   ok
Doctor :  
this can also happen in the acidity and gastric problems that you are having
Doctor :   it might be that the fever is due to teh H.Pylori infection itself which is become chronic, and hence when you do have the fever or feel feverish, the body does respond by actually increasing the temperature
Doctor :  
have you followed what i have said?
Doctor :   Is there any thing else I can help you with?
Doctor :   Please fill the feedback form, and comment box, and say done when done
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor